# SDR DALA2019020700824

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1117-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RH "Z" CHANNEL BTW STA 1117 TO 1155 AT AFT CARGO COMPARTMENT (C3). Z CHANNEL RH BTW STA 1117 TO 1155 AT AFT CARGO COMPARTMENT WAS REPLACED PER DC9/MD80 SRM 53-24-0 FIG. 11A AND SRM 51-30-01. (LP0934104)
